# SDR MYWA970008

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- Engine: Pwa JT8D15A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON DESCENT WITH POWER APPROX 50 PERCENT, A MODERATE VIBRATION WAS FELT.  WITH THRUST LEVER AT IDLE NO VIBRATION NOTE, HOWEVER, ON ACCELERATION VIBRATION INCREASED WITH LEVER MOVEMENT.  REMOVED AND REPLACED NR 3 ENGINE S/N 700279.  ON INSPECTION OF ENGINE FOUND EXTENSIVE DAMAGE TO THE SEVENTH STAGE AND TURBINE SECTION.  INSTALLED ENGINE.  (M)
